# SDR U2RA201206190002

- Difficulty date: June 13, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 80,180 hours, 10,951 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B0645153
- Condition: Cracked
- Location: Zone 100
- Part time: 80,180 hours, 10,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STA 570 RT OF BUTT LINE 50" CARGO TRACK FOUND CRACKED. CRACK LENGTH IS 2".
